# SDR FDEA202206251558

- Difficulty date: June 25, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 87,265 hours, 19,523 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB292014
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 1025   FORMER CRACKED. RIGHT HAND WING OUTBOARD FIXED LEADING EDGE COMPARTMENT STATION XOS 1025   CRACKED FORMER REMOVED AND FABRICATED FORMER PER DOUGLAS DRAWING ARB2920   REVISION BB. INSTALLED FABRICATED FORMER AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
